# SDR 11143

- Difficulty date: February 23, 2006
- Submitted: February 23, 2006
- Operation: General aviation
- Aircraft: N81FR
- Make and model: Lear 35A
- Aircraft serial: 081
- Aircraft time: 24,903 hours, 21,654 cycles
- Engine: Garrtt TFE73122B
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: 251120015
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT WING ATTACH POINT FITTING AT FRAME 20 IS CRACKED. LT IS CRACKED APPROX. 1.0 INCHES IN LENGTH.  RT IS CRACKED APPROX. 1.25 INCHES IN LENGTH.
